# SDR CA190430014

- Difficulty date: April 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 20222565
- Condition: Overheated
- Location: Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP MOTOR 1 AND 2 OVERHEAT AT THE SAME TIME.  CARRIED OUT OPS TESTS FLAPS AND CB PULLED OUT ONE BY ONE OF THE FLAP MOTORS. AND OPS CHECK ON ONE MOTOR EACH TIME. NO OVERHEAT OCCURRED. ALL SATISFACTORY DUE TO BOTH FLAP MOTORS OVERHEAT AT THE SAME TIME IT WILL BE MOST LIKELY THE POWER DRIVE UNIT. BECAUSE THE OVERHEAT IS GOING OVER 2 DIFFERENT RELAY TO GENERATE THE WARNING TO THE DCU. THE NEXT T/S STEP IS TO SWAP OR REPLACE THE POWER DRIVE UNIT. WE CAN SEE FOR BOTH FLAP MOTORS ONE TIME OCCURRENCE ON THE 25TH APR. AT THE MOMENT FLAP FAIL NOT TO BE REPRODUCED. CAN BE MONITORED AND IF BOTH MOTOR OVERHEAT OCCURS   SUGGEST PDU REPLACEMENT OR DEEPER T/S. (TC# 20190430014)
